# SDR 97FDEA00349

- Difficulty date: June 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR LIGHT ILLUMINATED WHEN GEAR HANDLE WAS PLACED IN THE OFF POSITION.  RIGHT MAIN WARNING LIGHT WOULD GO OUT WITH HANDLE IN THE UP POSITION.  AFTER CYCLING HANDLE FROM UP TO OFF SEVERAL TIMES THE RIGHT MAIN DOOR LIGHT REMAINED OFF.  FOUND LOOSE CANNON PLUG ON RIGHT MAIN GEAR DOOR SWITCH.  CLEANED AND TIGHTENED CANNON PLUG CYCLED DOOR AND OPERATIONAL CHECKED OK.
